# SDR ASAA2023080644451

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,314 hours, 15,444 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 080840696
- Condition: Malfunctioned
- Location: Boost Pump
- Part time: 52,340 hours, 15,452 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT MAIN FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF. GROUNDED - YES. (RESOLVED ON W/O: 1964749 TASKCARD: N/R-00003 ) REMOVED AND REPLACED TANK #1 AFT BOOST PUMP IAW AMM 28-22-41. OP/LEAK CHECK GOOD. AC RELEASED FROM MEL 28-1C. MAINT PROCEDURES REVERSED. PLACARD REMOVED. SEAMC ASHRAF NOTIFIED.
